# SDR C2XA95CL068

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Valve
- Part number: 310573501
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 3292 - CLE - ON TAKEOFF ROLL LEFT ENGINE OIL PRESSURE EXCEEDED REDLINE.  TAKEOFF WAS ABORTED.  CLE MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE REGULATOR VALVE IAW PW118 MM 72-01-50.  ADJUSTED OIL PRESSURE IAW EMB-120 MM 79-21-00.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
